On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.227.6.156
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 123 - pages 33-46

Titles123

On the Hausdorff dimension of Julia sets of meromorphic functions II
Janina Kotus
Bulletin de la Société mathématique de France 123, number 1 (1995), 33-46
Download this article : PS file / PDF file

Résumé :
On considère dans ce travail les estimations de la dimension de Hausdorff des ensembles de Julia pour certaines fonctions méromorphes transcendantes. Le résultat principal contient une borne inférieure pour la dimension de Hausdorff obtenue sous des hypothèses convenables portant sur la position des pôles et sur le comportement asymptotique de la fonction au voisinage des pôles. Des applications du théorème sont données pour des fonctions elliptiques et trigonométriques.

Abstract:
The paper deals with estimates of the Hausdorff dimension of Julia sets of transcendental meromorphic functions. The main theorem gives a lower estimate under some regularity assumptions on the location of the poles and the behaviour of functions near their poles. Applications of this theorem include Julia sets of trigonometric and elliptic functions.

Class. math. : 30 D 05, 58 F 08


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique